Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Medication for anxiety attack?

Hi I have recently suffered an anxiety attack, (diagnosed on Friday on admittance to hospital. Felt terrible, thought I was stroking, ie: no balance, hearing,, sight, tightness of face and head, slurring of words, eyes slow to react to light, the right side seemed to be effected more. What do I do to stop it or relieve it if it happens again?
Thu, 13 Mar 2014
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

You may want to determine what caused this particular anxiety attack. If that is not possible then you can consider the use of relaxation techinques to help reduce anxiety. This includes breathing exercises and progressive muscle relaxation.

If the attacks reoccur or you notice that you are experiencing a general increase in anxiety, you may want to consider speaking to a psychiatrist for advice.
Counselling and possible the use of medication for a time, may be needed.

I hope this helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anxiety


Medication for anxiety attack?

HI, thanks for using healthcare magic You may want to determine what caused this particular anxiety attack. If that is not possible then you can consider the use of relaxation techinques to help reduce anxiety. This includes breathing exercises and progressive muscle relaxation. If the attacks reoccur or you notice that you are experiencing a general increase in anxiety, you may want to consider speaking to a psychiatrist for advice. Counselling and possible the use of medication for a time, may be needed. I hope this helps